Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Anxiety after intake of steroids - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hello Doctor, my name is.
Doctor :   Hello.
User :   I was hospitalized a month ago, and they gave me 80mg of Prednisone via IV, 3 times a day for 4 days straight, and told me to continue in tablets when they discharged me, ever since I got back from the hospital, I have been feeling psycho, depressed when i stop, mania, extreme brain fog, and I feel like its never going to go away. I feel lost and confused, my memory is horrible, and I cant sleep, racing thoughts, etc...
Doctor :   Ok
Doctor :   Are you still on Prednisolone?
User :   No, i had stopped for 5 days, then started a small dose of dexamethasone.
Doctor :   Ok
User :   for my colon inflammation, it got more inflammed after i came back from the hospital.
User :   i cant think, i can function.
Doctor :   Did your doctor advise you on the Dexamethasone?
User :   No.
User :   same cortisteroid.
Doctor :   Ok
Doctor :   I suggest that you take Dexamethasone only after your Physician advises you.
User :   Will it ever go away? Will I feel the same again? How long does this last?
Doctor :   The symptoms you describe may not be due to the STeroid
User :   What else can cause it?
Doctor :   It could be generalised anxiety.
Doctor :   Do you have any addictions?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor